Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Strambach, Karl


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

149,00 € / $224.00 / £112.00*

Online
ISSN
1435-5337
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

Smooth genereralized quadrangles and isoparametric hypersurfaces of Clifford type

Stefan Immervoll

Citation Information: Forum Mathematicum. Volume 14, Issue 6, Pages 877–899, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.2002.039, January 2006

Publication History

Published Online:
2006-01-23

Comments (0)

Please log in or register to comment.